Publicações
Ano     Titulo    Membro     Limpar  
Ano Titulo Publicação
 

On the semigroups of endomorphisms of a chain with restricted range 
Fernandes, Vítor Hugo; Hoyam, Preeyanuch; Quinteiro, Teresa M.; Singha, Boorapa

Submetido
(Artigo em Revista Científica Internacional com arbitragem)
 

On the ranks of certain monoids of transformations that preserve a uniform partition 
Fernandes, Vítor Hugo; Quinteiro, Teresa M.

A publicar em Communications in Algebra (DOI:10.1080/00927872.2012.720322)
(Artigo em Revista Científica Internacional com arbitragem)
2012 

The cardinal of various monoids of transformations that preserve a uniform partition  
Fernandes, Vítor Hugo; Quinteiro, Teresa M.

Bulletin of the Malaysian Mathematical Sciences Society, 35.4 (2012), 885-896
(Artigo em Revista Científica Internacional com arbitragem)
2011 

Bilateral semidirect product decompositions of transformation monoids 
Fernandes, Vítor Hugo; Quinteiro, Teresa M.

Semigroup Forum, 82 (2011), 271-287
(Artigo em Revista Científica Internacional com arbitragem)
2011 

On the monoids of transformations that preserve the order and a uniform partition  
Fernandes, Vítor Hugo; Quinteiro, Teresa M.

Communications in Algebra, 39 (8) (2011), 2798-2815
(Artigo em Revista Científica Internacional com arbitragem)
2011 

Monóides de Transformações 
Quinteiro, Teresa M.

Tese de Doutoramento, Universidade Nova de Lisboa, 2011, 2011
(Tese)
 
FCT - Fundação para a Ciência e a Tecnologia